# SDR CA190220031

- Difficulty date: July 29, 2018
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,178 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412255
- Condition: Leaking
- Location: Hyd System
- Part time: 284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE FOUND LEAKING THROUGH THE BRAID (TC# 20190220031)
